GLP-1 Injections Recalled Nationwide

FDA recalls Apothecary Pharma's compounded GLP-1 injections due to contamination risks.

Oct 20, 2026

5 cards · 50s · tap to begin

From · · 50s

GLP-1 Injections Recalled Nationwide

FDA recalls Apothecary Pharma's compounded GLP-1 injections due to contamination risks.

In brief

FDA recalls Apothecary Pharma's compounded GLP-1 injections due to contamination risks. The FDA has recalled 22 vials of Apothecary Pharma's compounded tirzepatide for potential contamination, affecting users of the drug despite brand-name versions being safe. Originally reported by New York Post.

FDA Recall Announcement

A syringe needle inserted into a vial of Tirzepatide.

The FDA has recalled 22 vials of Apothecary Pharma's compounded tirzepatide for potential contamination risks.

Recalled Vial Details

Senior woman preparing her belly for a self-injection using a peptide pen.

Recalled vials are labeled 18 mg/mL in a 4 mL multidose vial with lot numbers AP-202622 to AP-202644.

Previous FDA Warning

The FDA issued a warning letter last December after finding serious deficiencies in Apothecary Pharma's sterile production practices.

Contamination Risks

Using contaminated compounded GLP-1s could cause temporary health issues, though severe consequences are unlikely.

Recall Impact

Recall Impact

Even if you didn't buy directly from Apothecary Pharma, your medication could still be affected through telehealth providers.

What to remember

The FDA has recalled 22 vials of Apothecary Pharma's compounded tirzepatide for potential contamination, affecting users of the drug despite brand-name versions being safe.

Read the original on New York Post

React

Sign in to react and comment.

Comments (0)

Life is short. Keep it sweet. Respect others' opinions and be kind!

    Recommended next

    More decks on glp-1 and related topics.